# SDR SWAA2023081582566

- Difficulty date: July 26, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB INTERCOSTAL WEB HAS A ELONGATED HOLE AT BS 500+10 RBL 24 WL 156<[01] COMPLETED STEPS 1; 2; AND 3.;[02] INSTALLED NEW INTERCOSTAL WEB AT BS500 TO BS500A;RBL24;WL156 IAW DWG#143A0080 AND SRM 51-40-02.ALL ITEMS MAINTENANCE COMPLETED.;[03] REMOVED AND REPLACED INTERCOSTAL WEB BS 500 TO 500A RBL 24; WL 156 PER DWG 143A0080 AND SRM 51-40-02;[04] TASK CARD COMPLETE.
